More and more men are aware that matters affecting sensual health are not necessarily all related to the male member. (That doesn’t mean that proper attention to male organ health is not a factor, of course; merely that the whole world of sensual health is bigger than just one organ.) For men with ADHD, or attention deficit hyperactivity disorder, some common medications used to manage this condition sometimes may result in side effects which can have an impact on sensual health. |
As most people nowadays know, ADHD is a condition usually characterized by three symptoms: difficulty concentrating, having a need for an exceptional degree of activity, and a tendency to behave impulsively. As with any condition, it presents differently in different people. Some people may identify only with one or two of the symptoms, others with all three; the degree to which any one person exhibits any symptom can vary significantly from one person to another (and vary at different times even for the same person).
Because ADHD can create problems that impact a person’s ability to learn or complete work in an accustomed manner, many people with ADHD are prescribed medication to help manage the symptoms. Often this medication is methylphenidate (marketed under various brand names).
Although methylphenidate is often prescribed for people with ADHD, it also is used in treating other conditions, such as depression, Parkinson’s disease and narcolepsy.
So how might methylphenidate affect a person’s sensual health? First, it’s important to remember that many people take this treatment without having any negative impact on their sensual lives; some may find it even helps them, as it may make them feel more in control and less self-conscious.
But some people do experience sensual health issues while on methylphenidate. These issues may include a diminished sensual drive, painful male organ firmness or, less frequently, priapism. (Priapism is a condition in which the manhood remains stiff for several hours. While this may seem like an ideal situation in theory, in practice it can produce tumescence that is quite painful. Of even greater concern, priapism can damage male organ tissue to a degree that can have future impact on sensual performance and enjoyment. A man experiencing priapism needs to seek treatment right away to avoid potential long term damage.)
In addition, there could be other side effects which may not directly affect the manhood but can contribute to sensual issues for a man. These include insomnia, nervousness, easy irritability, and high blood pressure.
What to do
If a man with ADHD is taking methylphenidate and believes it is causing sensual health issues, his first step should be to contact his doctor. The doctor and patient should review the reasons why the man believes there is a connection and determine what steps they may need to take. Sometimes the doctor may recommend a different medication; other times he may recommend altering the dosage or the frequency of administration.
Sensual health can of course be affected by things other than the medication used to treat ADHD. That’s one reason why paying close attention to male organ health via the use of first rate male organ health crème (health professionals recommend Man1 Man Oil, which is clinically proven mild and safe for skin) is advised. When the member is in its best health, a man is in a good position to more quickly overcome other factors affecting him. In selecting a crème, he should look for one that contains both alpha lipoic acid and acetyl L carnitine. The former is a potent antioxidant that combats free radicals and thereby protects the manhood from dangerous oxidative stress. The latter helps protect an overused or roughly-used member from peripheral nerve damage and the accompanying loss of sensation. The two ingredients have a synergistic relationship, so finding both in one crème enables them to work even better together.
Visit www.menshealthfirst.com for more information about treating common male organ health problems, including soreness, redness and loss of male organ sensation. John Dugan is a professional writer who specializes in men's health issues and is an ongoing contributing writer to numerous online web sites.
Related Articles -
sensual health, ADHD, male organ health crème,